# SDR MASA200600978

- Difficulty date: April 1, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,688 hours, 17,604 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7114 ORD, FLIGHT SPOILERS FAULT STATUS.  MX RESET SYSTEM.
